About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 378593, 10 pages
http://dx.doi.org/10.1155/2013/378593
Research Article

A Representation of the Exact Solution of Generalized Lane-Emden Equations Using a New Analytical Method

1Department of Mathematics, Faculty of Science, Al Balqa Applied University, Salt 19117, Jordan
2School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 10 April 2013; Accepted 31 May 2013

Academic Editor: Massimo Furi

Copyright © 2013 Omar Abu Arqub et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Ahmad El-Ajou, Omar Abu Arqub, and Zeyad Al Zhour, “New Results on Fractional Power Series: Theories and Applications,” Entropy, vol. 15, no. 12, pp. 5305–5323, 2013. View at Publisher · View at Google Scholar
  • Omar Abu Arqub, Zaer Abo-Hammour, Ramzi Al-Badarneh, and Shaher Momani, “A Reliable Analytical Method for Solving Higher-Order Initial Value Problems,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Omar Abu Arqub, Ahmad El-Ajou, Zeyad Al Zhour, and Shaher Momani, “Multiple Solutions of Nonlinear Boundary Value Problems of Fractional Order: A New Analytic Iterative Technique,” Entropy, vol. 16, no. 1, pp. 471–493, 2014. View at Publisher · View at Google Scholar
  • Zaer Abo-Hammour, Omar Abu Arqub, Shaher Momani, and Nabil Shawagfeh, “Optimization Solution of Troesch’s and Bratu’s Problems of Ordinary Type Using Novel Continuous Genetic Algorithm,” Discrete Dynamics in Nature and Society, vol. 2014, pp. 1–15, 2014. View at Publisher · View at Google Scholar